Optimal recovery of functions and their derivatives from fourier coefficients prescribed with an errorстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 21 апреля 2014 г.

Работа с статьей


[1] Magaril-Il'yaev G. G., Osipenko K. Y. Optimal recovery of functions and their derivatives from fourier coefficients prescribed with an error // Sbornik Mathematics. — 2002. — Vol. 193, no. 3-4. — P. 387–407. The problems of the optimal recovery of functions and their derivatives from approximate values of their Fourier coefficients are considered. Explicit expressions for optimal recovery methods in classes of smooth and analytic functions defined on various compact manifolds are presented. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть